# SDR SWAA2025081592147

- Difficulty date: July 16, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB 9; AT STABILIZER STATION 166.30; 1ST VERTICAL STIFFENER IS CRACKED.<[01] HFEC INSPECTED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB 9; AT STABILIZER STATION 166.30; 1ST VERTICAL STIFFENER IAW 737 PART 6; 51-00-00 PROCEDURE 23 NO CRACK NOTED;[02] VERIFIED CORRECTIVE ACTION ITEM 1
